EconPapers    
Economics at your fingertips  
 

Validity of the “Principle of Maximum Product Differentiation” in a unionized mixed-duopoly

Joaquin Andaluz

Journal of Economics, 2011, vol. 102, issue 2, 123-136

Keywords: Mixed duopoly; Wage regulation; Spatial competition; Product differentiation; D43; L13; L33 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00712-010-0175-7 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:102:y:2011:i:2:p:123-136

DOI: 10.1007/s00712-010-0175-7

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:jeczfn:v:102:y:2011:i:2:p:123-136